MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58961
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fill patient identifier is (b)(6).The customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access sars-cov-2 igg reagent was not returned for evaluation.No hardware errors or other assay issues were reported in conjunction with this event.The field service engineer (fse) did not find any instrument issue which may have contributed to this event.No manufacturer guarantees both a specificity and sensitivity of 100%.Differences in each individual assay are expected.In conclusion the cause of the discordant results could not be determined with the available information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.
 
Event or Problem Description
On (b)(6) 2021 the customer reported one erroneously negative sars-cov-2 igg (access sars-cov-2 igg assay, part number c58961, lot number 971261) result was generated for one patient on the customer's unicel dxi 800 access immunoassay analyzer (part number 973100 and serial number (b)(4)).On (b)(6) 2021, one non-reactive access sars-cov-2 igg result of 0,33 s/co was obtained and questioned by customer as the patient was vaccinated.Per customer the patient had received the second dose of vaccine fourteen (14) days before the access result (vaccine name not provided).Then the customer repeated the sample patient on an alternate methodology (name not provided) with a discordant result.No further information was provided.No affect to patients or end-users has been reported in connection with this event.No hardware errors or issues with other assays were reported in conjunction with this event.Calibration passed on 18feb2021 using reagent lot 971261 and calibrator lot 988702.Quality control (qc) was passing within the laboratory¿s established ranges.A field service engineer (fse) was dispatched on (b)(6) 2021.The fse did not find any instrument issue which may have contributed to this event.There were no issues with sample integrity reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, centrifugation, storage and other sample related information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGG
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11567834
Report Number9680746-2021-00026
Device Sequence Number4352510
Product Code QKO
UDI-Device Identifier15099590738648
UDI-Public(01)15099590738648(17)210612(11)201015(10)971261
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Catalogue NumberC58961
Device Lot Number971261
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1